# SDR C2XA08SH137

- Difficulty date: November 8, 2008
- Submitted: November 8, 2008
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- Aircraft time: 24,544 hours, 18,464 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Part number: 14530637003
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT UPPER SEAT TRACK SUPPORT HAS CORROSION AROUND RIVETS AT FR 45, 46 AND 50.  MX REPAIRED LT UPPER SEAT TRACK SUPPORT AT FR 45, 46 AND 50 IAW EC 5320-01429.  THE AIRCRAFT WAS APPROVED TO RETURN FOR MAINTENANCE.
